# SDR SIMA20221002003

- Difficulty date: October 2, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N286NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000827
- Aircraft time: 7,272 hours, 4,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 17152666801
- Condition: Damaged
- Location: Rh 1 And 2
- Component: Photoluminescen
- Component part number: 17152666801
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH #1 AND RH#2 (SHORT) HAS DAMAGED EMERGENCY PHOTOLUMINESCENT INDICATOR LIGHT STRI ELEMENT.-C/A-COMPLETE:INSTALLED NEW RH #1AND RH2 (SHORT) EMERGENCY PHOTOLUMINESCENT INDICATOR LIGHT STRIP IAW AMM 33-50-21. REF NRTC E940606 FOR OPERATIONAL CHECK.
